Ask an expert
Question

17 Feb 2004

Suppressing period on a 3 month cycle!
Hi, I would like to know th e complications or side-effects, if any, for using the Pill to get a period once every 3 months. Can this cause acne or be a problem at a tlater stage when wanting to fall pregnant?
Answer 381 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It should not cause any immediate side effects. The longterm effects are still uncertain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19423 votes
Vote